# SDR SIMA201006708

- Difficulty date: March 2, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 13,333 hours, 11,940 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Cartridge
- Part number: KPD4235
- Part serial: KC1615
- Condition: Inoperative
- Location: Gust Lock
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 4319 THE CREW REPORTED THAT THE GUST LOCK DID NOT FULLY RELEASE ON TAKEOFF.  THE CREW ELECTED TO ABORT THE TAKEOFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BOTH GUST LOCK SPRING CARTRIDGES IAW EMB 145 AMM 27-71-03.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
